RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 2  


In memory of Igor Rostislavovich Shafarevich
Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line
V. A. Bykovskii, D. A. Frolenkov
5
On the splitting of the normalizer of a maximal torus in the exceptional linear algebraic groups
A. A. Gal't
35
New integral representations of the Maslov canonical operator in singular charts
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich
53
On the product of cocycles in a polyhedral complex
B. Ya. Kazarnovskii
97
The phase-integral method in a problem of singular perturbation theory
S. A. Stepin, V. V. Fufaev
129
Distribution of small subgraphs in Buckley–Osthus random graphs
S. D. Tilga
161
Arithmetic properties of polyadic series with periodic coefficients
V. G. Chirskii
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019